# SDR A6WA201441162

- Difficulty date: February 17, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LOWER MOUNT BRACKET CRACKED.  R & R BRACKET WITH SERVICEABLE PN 601R35050-25 IAW SRM 51-40-11 & 51-42-06.
